Alert archive / California / Flash Flood Warnings in 2013

Flash Flood Warning 209, NWS Las Vegas, NV

August 30, 2013Inyo County, California

NWS Las Vegas, NV issued this flash flood warning at Aug 30, 2013, 4:32 PM PDT for Inyo County, California. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2013, 4:32 PM PDT (23:32 UTC)
Expired
Aug 30, 2013, 6:30 PM PDT
In force
118 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Inyo County, CA

The radar

The Edwards AFB radar (KEYX), 143 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Edwards AFB, CA (KEDW), launched 12:00Z, 11.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Edwards AFB, CA at 12:00Z on 2013-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Edwards AFB, CA at 12:00Z on 2013-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2190 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

820 
WGUS55 KVEF 302332
FFWVEF
CAC027-310130-
/O.NEW.KVEF.FF.W.0209.130830T2332Z-130831T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
432 PM PDT FRI AUG 30 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL INYO COUNTY IN EASTERN CALIFORNIA...

* UNTIL 630 PM PDT.

* AT 424 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR KEELER...OR 15 MILES
  NORTHEAST OF OLANCHA. THE STORM PRODUCING VERY HEAVY RAIN WAS
  NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  KEELER...
  STATE ROUTE 190 BETWEEN OLANCHA AND PANAMINT SPRINGS...
  STATE ROUTE 136 BETWEEN LONE PINE AND KEELER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3630 11799 3659 11799 3662 11777 3628 11767
      3622 11780 3621 11797

$$

WOLCOTT
2 follow-up statements
766 
WGUS75 KVEF 310022
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
522 PM PDT FRI AUG 30 2013

CAC027-310130-
/O.CON.KVEF.FF.W.0209.000000T0000Z-130831T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INYO CA-
522 PM PDT FRI AUG 30 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM PDT FOR
CENTRAL INYO COUNTY...

AT 512 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT MAINLY LIGHT RAIN SHOWER REMAINED IN THE KEELER AREA. HOWEVER 
RUNOFF FROM EARLIER RAINS MAY CONTINUE TO BRING A THREAT OF FLASH 
FLOODING THROUGH 630 PM.

LOCATIONS IMPACTED INCLUDE...
KEELER...
STATE ROUTE 190 BETWEEN OLANCHA AND PANAMINT SPRINGS...
STATE ROUTE 136 BETWEEN LONE PINE AND KEELER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3630 11799 3659 11799 3662 11777 3628 11767
      3622 11780 3621 11797

$$

WOLCOTT
741 
WGUS75 KVEF 310054
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
554 PM PDT FRI AUG 30 2013

CAC027-310102-
/O.CAN.KVEF.FF.W.0209.000000T0000Z-130831T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INYO CA-
554 PM PDT FRI AUG 30 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL INYO
COUNTY...

THE THUNDERSTORMS THAT PROMPTED THE FLASH FLOOD WARNING QUICKLY 
WEAKENED AND MOVED OUT OF THE AREA. THE FLASH FLOOD THREAT HAS 
DIMINISHED...AND THE WARNING WILL BE CANCELLED. TRAVELERS SHOULD BE 
AWARE OF THE POTENTIAL FOR WATER PONDING OR FLOWING ACROSS LOW WATER 
CROSSINGS. NEVER DRIVE THROUGH FLOODED ROADWAYS.

LAT...LON 3630 11799 3659 11799 3662 11777 3628 11767
      3622 11780 3621 11797

$$

WOLCOTT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 3:20 PM PDT, 1 hour 12 minutes earlier.

Area forecast discussion, Aug 30, 3:20 PM PDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
320 PM PDT FRI AUG 30 2013

.SYNOPSIS...A MOIST AND UNSTABLE ATMOSPHERE WILL ALLOW FOR SHOWERS
AND THUNDERSTORMS TO DEVELOP ACROSS MUCH OF THE AREA THROUGH THIS
WEEKEND WITH THE GREATEST CHANCES IN THE AFTERNOON AND EVENING
HOURS. THE PRIMARY HAZARD WITH THUNDERSTORMS WILL BE HEAVY RAINFALL
THAT COULD RESULT IN FLASH FLOODING. THUNDERSTORM CHANCES ARE
EXPECTED TO DECREASE SLIGHTLY FROM SUNDAY ONWARD.
&&

.SHORT TERM...TONIGHT THROUGH SUNDAY...SCATTERED SHOWERS AND
THUNDERSTORMS OVER MOST OF THE AREA THIS AFTERNOON WITH THE MORE
ORGANIZED CELLS OVER MOHAVE COUNTY. FLASH FLOODING HAS BEEN THE
BIGGEST CONCERN AND SEVERAL FLASH FLOOD WARNINGS HAVE BEEN ISSUED SO
FAR TODAY. WITH THE MORE ORGANIZED CELLS IN MOHAVE COUNTY AND
EASTERN LINCOLN COUNTY ARE LIKELY BEING DRIVEN BY A UPPER LEVEL
DISTURBANCE OVER CENTRAL ARIZONA AND ITS LIKELY THAT THESE WILL
CONTINUE INTO THIS EVENING AND POSSIBLY OVERNIGHT. WILL NEED TO ALSO
WATCH FOR THE POSSIBILITY THAT THE STORMS IN SOUTHWEST UT AND
EASTERN LINCOLN COUNTY WILL BECOME MORE ORGANIZED AND START HEADING
IN A SOUTHWEST DIRECTION. MUCH OF SOUTHERN LINCOLN AND NORTHEAST
CLARK COUNTIES HAVE REMAINED IN FULL SUN FOR MUCH OF TODAY AND THE
SHORT RANGE MODELS ARE INDICATING PLENTY OF AVAILABLE ENERGY THAT
THESE STORMS COULD MOVE INTO. OUTSIDE OF THESE AREAS THUNDERSTORMS
SHOULD START TO DECREASE AFTER SUNSET AS MOST OF THESE ARE HEAT
DRIVEN. NOT MUCH CHANGE ON SATURDAY AS PLENTY OF MOISTURE AND
INSTABILITY  REMAINS IN PLACE THE DEEPER MOISTURE IS EXPECTED TO
PUSH A LITTLE FURTHER NORTH WHILE SOMEWHAT MORE STABLE AIR PUSHES
INTO THE WESTERN SECTIONS OF THE CWA. THE MODELS ARE STILL
INDICATING THE DISTURBANCE OVER ARIZONA WILL STILL BE A FACTOR INTO
SATURDAY...ALTHOUGH WEAKER. HAVE DECIDED TO ISSUED A FLASH FLOOD
WATCH FOR SATURDAY AFTERNOON AND EVENING FOR
MOHAVE...LINCOLN...CLARK...SOUTHERN NYE...AND EASTERN SAN BERNARDINO
COUNTIES. ONCE AGAIN ANY STORM WILL BE CAPABLE OF PRODUCING HEAVY
AMOUNTS OF RAIN IN A SHORT AMOUNT OF TIME.

BY SUNDAY MOISTURE ACROSS THE AREA STARTS TO DECREASE...BUT ONLY
BACK TO AROUND NORMAL FOR THIS TIME OF YEAR AND SOME MORE STABLE AIR
STARTS TO FILTER INTO THE WESTERN HALF OF THE AREA. THIS SHOULD
CONFINE STORMS TO MAINLY THE EASTERN HALF OF THE AREA. WITH ENOUGH
INSTABILITY IN PLACE WE WILL LIKE SEE ISOLATED THUNDERSTORMS ONCE
AGAIN...BUT MORE TYPICAL OF A MONSOON PATTERN. AN NOT EXPECTING ANY
WATCHES TO BE ISSUED AT THIS TIME BEYOND SATURDAY. TEMPERATURES WILL
BE AT TO SLIGHTLY BELOW NORMAL THROUGH SUNDAY AND THEN START TO
INCREASE TO A FEW DEGREES ABOVE NORMAL BY MONDAY.

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...MODELS IN PRETTY GOOD
AGREEMENT SUNDAY NIGHT THROUGH TUESDAY WITH A PRETTY GENERIC MONSOON
PATTERN AND NO SIGNIFICANT WAVES IMPACTING THE AREA. HIGH PRESSURE
IS FORECAST ROUGHLY OVER THE COLORADO AND NEW MEXICO BORDER AREA
WITH AN AREA OF LOW PRESSURE OFF THE PACIFIC NORTHWEST COAST.
SOUTHERLY FLOW OVER THE FORECAST AREA WILL KEEP MONSOON MOISTURE
AROUND WITH THE DEEPEST MOISTURE OVER THE EASTERN PORTION OF THE
FORECAST AREA AS IS TYPICAL WITH THIS PATTERN. AS A RESULT WE ARE
STILL LOOKING AT A CHANCE OF THUNDERSTORMS EAST WITH A SLIGHT CHANCE
WEST. MODELS DIFFER FOR WEDNESDAY THROUGH THURSDAY WITH THE GFS AND
TO A LESSER EXTENT THE GEM MOVING THE AREA OF LOW PRESSURE INLAND.
THIS WOULD BRING DRIER AIR INTO THE AREA FROM THE WEST. THE ECMWF IS
EXPANDING THE HIGH WESTWARD WHICH MAY KEEP A BIT MORE MOISTURE IN
PLACE BUT ALSO COULD LEAD TO WARMING AND SOME STABILIZING. BASICALLY
GOING WITH A BLEND...I MADE LITTLE CHANGE TO THE INHERITED GRIDS AND
KEPT AT LEAST A SLIGHT CHANCE OVER THE EASTERN TWO THIRDS OF THE
FORECAST AREA WHILE DRYING THE WEST BY THURSDAY. ALSO WENT WITH A
WARMING TREND AND ABOVE NORMAL TEMPERATURES WEDNESDAY AND THURSDAY.
&&

.AVIATION...FOR MCCARRAN...SHOWERS AND THUNDERSTORMS WILL AFFECT ALL
APPROACH CORRIDORS INTO THIS EVENING. THERE WILL BE A CHANCE OF
SHRA/TSRA AT MCCARRAN LATE THIS AFTERNOON AND EVENING WITH CLOUDS
POTENTIALLY LOWERING TO 6-8K FEET. OTHERWISE CIGS EXPECTED TO REMAIN
AOA 10K FEET OVERNIGHT. WINDS WILL GENERALLY BE UNDER 8 KTS...BUT
MAY GUST OVER 20 KTS IN THE VICINITY OF ANY STORM. CONDITIONS ARE
EXPECTED TO BE THE SAME SATURDAY WITH ISOLATED TO SCATTERED
THUNDERSTORMS IN THE AFTERNOON.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCATTERED SHOWERS AND THUNDERSTORMS AFFECTING MUCH OF
THE AREA THIS AFTERNOON AND WILL LIKELY CONTINUE INTO THIS EVENING.
ACTIVITY IS FORECAST TO DECREASE OVER THE WESTERN HALF OF THE AREA
WHILE IT MAY CONTINUE LATER INTO THE EVENING OVER THE EASTERN HALF.
CIGS DOWN TO 5K FEET AND VSBYS DOWN TO 3-5SM POSSIBLE IN HEAVIER
STORMS. OUTSIDE OF ANY THUNDERSTORM INFLUENCE...WINDS WILL REMAIN
UNDER 10 KTS...BUT MAY GUST UP TO 30 KTS NEAR STORMS. CONDITIONS ARE
EXPECTED TO REMAIN NEARLY THE SAME ON SATURDAY...ALTHOUGH STORMS MAY
BE A LITTLE MORE ISOLATED OVER THE WESTERN HALF OF THE AREA.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING FOR
NVZ016>022.      FLASH FLOOD WATCH FROM SATURDAY MORNING THROUGH
SATURDAY EVENING      FOR NVZ015>022.
AZ...FLASH FLOOD WATCH UNTIL 11 PM MST THIS EVENING FOR AZZ001>003-
     036.
     FLASH FLOOD WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING      FOR AZZ001>003-036.
CA...FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING FOR
CAZ519>527.      FLASH FLOOD WATCH FROM SATURDAY MORNING THROUGH
SATURDAY EVENING      FOR CAZ524>527.
&&

GORELOW/HARRISON

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Aug 30, 3:28 AM PDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
328 AM PDT FRI AUG 30 2013

AZZ001-003-036-CAZ519-520-522-524-NVZ016>022-310700-
NORTHWEST PLATEAU-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-DEATH VALLEY NATIONAL PARK-EASTERN MOJAVE DESERT-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
328 AM PDT FRI AUG 30 2013 /328 AM MST FRI AUG 30 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

A MOIST AND UNSTABLE AIR MASS WILL COMBINE WITH AN UPPER LEVEL
DISTURBANCE TO CREATE THE POTENTIAL FOR THUNDERSTORMS WITH VERY
HEAVY RAIN. A FLASH FLOOD WATCH IS IN EFFECT FROM 11 AM UNTIL 11 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MONSOON MOISTURE WILL LINGER OVER THE AREA THROUGH MUCH OF NEXT WEEK
LEADING TO ISOLATED TO SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS. THERE IS POTENTIAL FOR SOME DRYING BY THURSDAY WHICH
WOULD LEAD TO DECREASING THUNDERSTORM CHANCES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY WITHIN THE WATCH AREA THIS
AFTERNOON AND EVENING. MEANWHILE...SPOTTERS ARE ENCOURAGED TO
REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

AZZ002-CAZ521-523-525>527-NVZ014-015-310700-
LOWER COLORADO RIVER VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
WESTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
328 AM PDT FRI AUG 30 2013 /328 AM MST FRI AUG 30 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED WITH LOCALLY HEAVY
RAIN POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MONSOON MOISTURE WILL LINGER OVER THE AREA THROUGH MUCH OF NEXT WEEK
LEADING TO ISOLATED TO SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS. THERE IS POTENTIAL FOR SOME DRYING BY THURSDAY WHICH
WOULD LEAD TO DECREASING THUNDERSTORM CHANCES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 30, 1:21 PM PDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
121 PM PDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     FLASH FLOOD      4 W MOHAVE VALLEY       34.93N 114.65W
08/29/2013                   SAN BERNARDINO     CA   FIRE DEPT/RESCUE

            SAN BERNARDINO COUNTY FIRE DEPARTMENT REPORTS WATER 3
            FEET DEEP AND 100 FEET WIDE FLOWING ACROSS NEEDLES
            HIGHWAY. THE FIRE DEPARTMENT HAD TO RESCUE ONE ADULT MALE
            FROM HIS VEHICLE.

&&

METZGER
Local storm report, Aug 30, 1:40 PM PDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
140 PM PDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     FLASH FLOOD      5 SSE KINGMAN AIRPORT   35.19N 113.90W
08/30/2013                   MOHAVE             AZ   LAW ENFORCEMENT

            MOHAVE COUNTY S.O. REPORTS THAT DW RANCH ROAD IS NOT
            PASSABLE DUE TO FLOODING.

&&

METZGER
Local storm report, Aug 30, 2:33 PM PDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
233 PM PDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     FLASH FLOOD      8 WSW MOUNTAIN PASS     35.44N 115.67W
08/30/2013                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTS 1 FOOT OF WATER FLOWING ACROSS CIMA ROAD JUST
            SOUTH OF INTERSTATE 15.

&&

METZGER
Local storm report, Aug 30, 3:13 PM PDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
313 PM PDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FLASH FLOOD      10 ENE DOLAN SPRINGS    35.68N 114.12W
08/30/2013                   MOHAVE             AZ   LAW ENFORCEMENT

            MOHAVE COUNTY S.O. REPORTS SEVERAL INCHES OF WATER AND
            DEBRIS FLOWING ACROSS STOCKTON HILL ROAD AT MILE MARKER
            34.

1230 PM     FLASH FLOOD      7 N NEW KINGMAN-BUTLER  35.37N 114.05W
08/30/2013                   MOHAVE             AZ   LAW ENFORCEMENT

            MOHAVE COUNTY S.O. REPORTS WATER AND DEBRIS FLOWING
            ACROSS STOCKTON HILL ROAD AT RED WING CANYON ROAD.

&&

METZGER

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 7:39 PM PDTSevere Thunderstorm WarningVEFSan Bernardino36 min
Aug 29, 8:10 PM PDTFlash Flood WarningVEFSan Bernardino2 hr
Aug 30, 2:36 AM PDTFlash Flood WatchVEFInyo, San Bernardino18 hr
Aug 30, 12:23 PM PDTFlash Flood WarningVEFSan Bernardino112 min
Aug 30, 12:55 PM PDTFlash Flood WarningVEFInyo4 hr
Aug 30, 1:27 PM PDTAreal Flood AdvisoryVEFSan Bernardino3 hr
Aug 30, 1:40 PM PDTFlash Flood WarningVEFSan Bernardino2 hr
Aug 30, 1:57 PM PDTFlash Flood WarningVEFSan Bernardino2 hr
Aug 30, 2:15 PM PDTFlash Flood WarningVEFInyo2 hr
Aug 30, 2:22 PM PDTFlash Flood WarningVEFSan Bernardino113 min
Aug 30, 2:52 PM PDTAreal Flood AdvisoryVEFInyo, San Bernardino3 hr
Aug 30, 3:53 PM PDTAreal Flood AdvisoryVEFSan Bernardino82 min
Aug 30, 3:55 PM PDTFlash Flood WatchVEFInyo, San Bernardino54 hr
Aug 30, 4:52 PM PDTAreal Flood AdvisoryVEFInyo83 min

Nearby

Flash Flood Warnings in California, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.